Reports

Hardy-Weinberg law: asymptotic approach to a generalized form

+ See all authors and affiliations

Science  17 Sep 1976:
Vol. 193, Issue 4258, pp. 1141-1142
DOI: 10.1126/science.959830

Abstract

The equilibrium frequencies of a generalized Hardy-Weinberg law are approached at a geometric rate under assortative mating, irrespective of the initial genotypic frequencies. The asymptotic form is similar to that of Wright, and the pattern of assortative mating is based on deviations from the mean genotypic value.

Related Content